Computing the Positive Stabilizing Solution to Algebraic Riccati Equations with an Indefinite Quadratic Term via a Recursive Method

Citation

Lanzon, A, Feng, Y, Anderson, B et al 2008, 'Computing the Positive Stabilizing Solution to Algebraic Riccati Equations with an Indefinite Quadratic Term via a Recursive Method', IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2280-2291.

Year

2008

Field of Research

  • Automation And Control Engineering

Updated:  14 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers